# SDR 2010FA0000187

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: General aviation
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 41,904 hours, 26,374 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 4013
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMERGENCY EXIT LIGHT INOP. REPLACED BATTERY PACK.
